Dear Alice,

After being on birth control pills for the past two-and-a-half years, I stopped taking them because of side-effects. Since going off the pill, my boyfriend and I have been using condoms with an additional spermicide. The problem is that he is having a difficult time having an orgasm. He says that the condoms do not provide him with enough stimulation to be able to ejaculate. As a result of this dilemma, our sex life has become almost non-existent.

Could it be the type of condoms that we are using? We're using latex condoms. What can we do? Our sex life is riding on this!

Signed, No climax in this story

Alice!
0
No votes yet

Submit a new response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.

Vertical Tabs

By submitting this form, you accept the Mollom privacy policy.